Alert archive / Washington / High Wind Watches in 2013
High Wind Watch 2, NWS Seattle, WA
NWS Seattle, WA issued this high wind watch at Sep 28, 2013, 10:53 AM PDT for San Juan County, Washington. It took effect at Sep 29, 2013, 3:00 PM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Sep 28, 2013, 10:53 AM PDT (17:53 UTC)
- In effect from
- Sep 29, 2013, 3:00 PM PDT
- Expired
- Sep 29, 2013, 11:07 AM PDT
- In force
- Issued by
- NWS Seattle, WA
County San Juan County, WA
The radar
The Seattle radar (KATX), 54 km from the middle of the area, began a volume at 17:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Quillayute State, WA (KUIL), launched 12:00Z, 5.9 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 584 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 150 m²/s²
- 0-3 km storm-relative helicity
- 244 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
864 WWUS76 KSEW 281753 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 1053 AM PDT SAT SEP 28 2013 .LOCAL WIND GUSTS OF 45 TO 50 MPH WILL OCCUR WITH A STRONG FRONT THIS AFTERNOON. ANOTHER STRONGER WEATHER SYSTEM WILL ARRIVE AROUND SUNDAY EVENING...WITH A CHANCE OF DAMAGING HIGH WINDS OVER PORTIONS OF WESTERN WASHINGTON. WAZ516-517-290500- /O.NEW.KSEW.HW.A.0002.130929T2200Z-130930T1000Z/ /O.CON.KSEW.WI.Y.0010.000000T0000Z-130929T0000Z/ NORTH COAST-CENTRAL COAST- 1053 AM PDT SAT SEP 28 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...HIGH WIND WATCH IN EFFECT FROM SUNDAY AFTERNOON AND SUNDAY NIGHT... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ALSO ISSUED A HIGH WIND WATCH IN EFFECT FOR SUNDAY AFTERNOON AND NIGHT. * SOME AFFECTED LOCATIONS...HOQUIAM...OCEAN SHORES...QUEETS... AND LA PUSH. * TIMING...GUSTY WINDS THIS AFTERNOON WILL OCCUR WITH A STRONG FRONT. ANOTHER STRONGER FRONT WILL REACH THE AREA AROUND SUNDAY EVENING. * WIND...TODAY SOUTH WINDS OF 20 TO 35 MPH WITH GUSTS AROUND 50 MPH. LATE SUNDAY AFTERNOON AND NIGHT SOUTHWEST WINDS OF 40 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE WITH A STRONGER SYSTEM. * IMPACTS...WIND GUSTS TODAY COULD SNAP BRANCHES AND AND CAUSE LOCAL POWER OUTAGES. MORE WIDESPREAD AND DAMAGING WINDS ARE POSSIBLE SUNDAY AFTERNOON AND NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH OR GUSTS OF 45 TO 57 MPH ARE LIKELY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING WIND EVENT. && $$ WAZ508-290500- /O.NEW.KSEW.HW.A.0002.130929T2200Z-130930T1000Z/ /O.CON.KSEW.WI.Y.0010.000000T0000Z-130929T0200Z/ SEATTLE/BREMERTON AREA- 1053 AM PDT SAT SEP 28 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING... ...HIGH WIND WATCH IN EFFECT FOR LATE SUNDAY AFTERNOON AND NIGHT... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ALSO ISSUED A HIGH WIND WATCH WHICH IS IN EFFECT FOR LATE SUNDAY AFTERNOON AND NIGHT. * SOME AFFECTED LOCATIONS...SEATTLE...BREMERTON. * TIMING...GUSTY WINDS THIS AFTERNOON WILL OCCUR WITH A STRONG FRONT. ANOTHER STRONGER FRONT WILL REACH THE AREA LATER SUNDAY AFTERNOON AND SUNDAY NIGHT. * WIND...TODAY SOUTH WINDS OF 20 TO 35 MPH WITH GUSTS AROUND 45 MPH. LATE SUNDAY AFTERNOON AND NIGHT SOUTHERLY WINDS OF 40 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE WITH A STRONGER SYSTEM. * IMPACTS...WIND GUSTS TODAY COULD SNAP BRANCHES AND AND CAUSE LOCAL POWER OUTAGES. MORE WIDESPREAD AND DAMAGING WINDS ARE POSSIBLE LATE SUNDAY AFTERNOON AND SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH OR GUSTS OF 45 TO 57 MPH ARE LIKELY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING WIND EVENT. && $$ WAZ001-503-506-507-510-290500- /O.NEW.KSEW.HW.A.0002.130929T2200Z-130930T1000Z/ /O.CON.KSEW.WI.Y.0010.000000T0000Z-130929T0200Z/ SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY- EVERETT AND VICINITY-ADMIRALTY INLET AREA- 1053 AM PDT SAT SEP 28 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING... ...HIGH WIND WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT. * SOME AFFECTED LOCATIONS...EVERETT...MOUNT VERNON... PORT TOWNSEND...BELLINGHAM...FRIDAY HARBOR...AND OAK HARBOR. * TIMING...GUSTY WINDS THIS AFTERNOON WILL OCCUR WITH A STRONG FRONT. ANOTHER STRONGER FRONT WILL REACH THE AREA SUNDAY AFTERNOON AND NIGHT. * WIND...TODAY SOUTH WINDS OF 20 TO 35 MPH WITH GUSTS AROUND 50 MPH. LATE SUNDAY AFTERNOON AND NIGHT SOUTHEAST WINDS SHIFTING TO SOUTHWEST WINDS OF 40 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE WITH A STRONGER SYSTEM. * IMPACTS...WIND GUSTS TODAY COULD SNAP BRANCHES AND AND CAUSE LOCAL POWER OUTAGES. MORE WIDESPREAD AND DAMAGING WINDS ARE POSSIBLE AROUND SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH OR GUSTS OF 45 TO 57 MPH ARE LIKELY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING WIND EVENT. && $$ WAZ515-290500- /O.NEW.KSEW.HW.A.0002.130929T2200Z-130930T1000Z/ WESTERN STRAIT OF JUAN DE FUCA- 1053 AM PDT SAT SEP 28 2013 ...HIGH WIND WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT. * SOME AFFECTED LOCATIONS...SEKIU. * TIMING...A STRONG FRONT WILL REACH THE AREA AROUND SUNDAY EVENING. * WIND...LATE SUNDAY AFTERNOON AND NIGHT SOUTHWEST WINDS OF 40 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE WITH A STRONG FRONT. * IMPACTS...DAMAGING WINDS ARE POSSIBLE AROUND SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING WIND EVENT. && $$ WAZ511-290500- /O.NEW.KSEW.HW.A.0002.130929T2200Z-130930T1000Z/ HOOD CANAL AREA- 1053 AM PDT SAT SEP 28 2013 ...HIGH WIND WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT. * SOME AFFECTED LOCATIONS...BANGOR...HOOD CANAL BRIDGE...LOFALL. * TIMING...A STRONG FRONT WILL REACH THE AREA AROUND SUNDAY EVENING. * WIND...LATE SUNDAY AFTERNOON AND NIGHT SOUTH WINDS OF 40 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE WITH A STRONG FRONT. * IMPACTS...DAMAGING WINDS ARE POSSIBLE LATE SUNDAY AFTERNOON AND NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING WIND EVENT. && $$
3 follow-up statements
909 WWUS76 KSEW 290419 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 919 PM PDT SAT SEP 28 2013 .A STRONG FRONTAL SYSTEM WILL ARRIVE AROUND SUNDAY EVENING...WITH A CHANCE OF DAMAGING HIGH WINDS OVER PORTIONS OF WESTERN WASHINGTON. WAZ516-517-291230- /O.CON.KSEW.HW.A.0002.130929T2200Z-130930T1000Z/ NORTH COAST-CENTRAL COAST- 919 PM PDT SAT SEP 28 2013 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT... A HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT. * SOME AFFECTED LOCATIONS...HOQUIAM...OCEAN SHORES...FORKS. * TIMING...THE STRONGEST WINDS ARE LIKELY LATE SUNDAY AFTERNOON AND SUNDAY EVENING. * WIND...SOUTH 40 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE. * IMPACTS...WINDS THIS STRONG CAN TOPPLE TREES AND CAUSE POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING WIND EVENT. && $$ WAZ515-291230- /O.CON.KSEW.HW.A.0002.130929T2200Z-130930T1000Z/ WESTERN STRAIT OF JUAN DE FUCA- 919 PM PDT SAT SEP 28 2013 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT... A HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT. * SOME AFFECTED LOCATIONS...SEKIU. * TIMING...THE STRONGEST WINDS ARE LIKELY LATE SUNDAY AFTERNOON AND SUNDAY EVENING. * WIND...SOUTHWEST 40 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE. * IMPACTS...WINDS THIS STRONG CAN TOPPLE TREES AND CAUSE POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING WIND EVENT. && $$ WAZ001-503-506-507-510-291230- /O.CON.KSEW.HW.A.0002.130929T2200Z-130930T1000Z/ SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY- EVERETT AND VICINITY-ADMIRALTY INLET AREA- 919 PM PDT SAT SEP 28 2013 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT... A HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT. * SOME AFFECTED LOCATIONS...EVERETT...MOUNT VERNON... PORT TOWNSEND...BELLINGHAM...FRIDAY HARBOR...AND OAK HARBOR. * TIMING...THE STRONGEST WINDS ARE LIKELY SUNDAY NIGHT. * WIND...SOUTHEAST 40 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE. * IMPACTS...WINDS THIS STRONG CAN TOPPLE TREES AND CAUSE POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING WIND EVENT. && $$ WAZ508-511-291230- /O.CON.KSEW.HW.A.0002.130929T2200Z-130930T1000Z/ SEATTLE/BREMERTON AREA-HOOD CANAL AREA- 919 PM PDT SAT SEP 28 2013 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT... A HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT. * SOME AFFECTED LOCATIONS...SEATTLE...BREMERTON. * TIMING...THE STRONGEST WINDS ARE LIKELY SUNDAY NIGHT. * WIND...SOUTH 40 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE. * IMPACTS...WINDS THIS STRONG CAN TOPPLE TREES AND CAUSE POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING WIND EVENT. && $$
196 WWUS76 KSEW 291107 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 407 AM PDT SUN SEP 29 2013 WAZ516-517-291915- /O.UPG.KSEW.HW.A.0002.130929T2200Z-130930T1000Z/ /O.NEW.KSEW.HW.W.0003.130929T2200Z-130930T1200Z/ NORTH COAST-CENTRAL COAST- 407 AM PDT SUN SEP 29 2013 ...HIGH WIND WARNING IN EFFECT FOR THE COAST FROM 3 PM THIS AFTERNOON TO 5 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 AM PDT MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * SOME AFFECTED LOCATIONS...HOQUIAM...OCEAN SHORES...AND FORKS. * TIMING...THE STRONGEST WINDS ARE EXPECTED TO OCCUR THIS EVENING OR BETWEEN 5 PM AND 10 PM PDT BUT THERE MAY BE ANOTHER BRIEF BURST OF STRONG WINDS AROUND MIDNIGHT. * WIND...INCREASING FROM THE SOUTH AT 25 TO 40 MPH WITH GUSTS NEAR 60 MPH LATE TODAY OR EARLY THIS EVENING. THERE MAY BE ISOLATED GUSTS TO 65 MPH THIS EVENING NEAR THE BEACHES. * IMPACTS...HIGH WINDS CAN TOPPLE TREES...DOWN POWER LINES...AND DAMAGE PROPERTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS DAMAGING WINDS ARE OCCURRING OR IMMINENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER ARE LIKELY OR OCCURRING. && $$ WAZ001-503-506-507-510-291915- /O.UPG.KSEW.HW.A.0002.130929T2200Z-130930T1000Z/ /O.NEW.KSEW.HW.W.0003.130929T2200Z-130930T1200Z/ SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY- EVERETT AND VICINITY-ADMIRALTY INLET AREA- 407 AM PDT SUN SEP 29 2013 ...HIGH WIND WARNING IN EFFECT FOR THE NORTH INTERIOR...INCLUDING EVERETT AND VICINITY...FROM 3 PM THIS AFTERNOON TO 5 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 AM PDT MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * SOME AFFECTED LOCATIONS...EVERETT...PORT TOWNSEND...OAK HARBOR...BELLINGHAM...FRIDAY HARBOR...CHERRY POINT. * TIMING...THE STRONGEST WINDS ARE EXPECTED TO OCCUR BETWEEN 7 PM AND MIDNIGHT PDT. * WIND...INCREASING FROM THE SOUTH AT 25 TO 40 MPH WITH GUSTS TO 60 MPH THIS EVENING. THE STRONGEST WIND WILL LIKELY BE OVER THE ADMIRALTY INLET AREA WHERE GUSTS COULD REACH AS HIGH AS 65 MPH. * IMPACTS...HIGH WINDS CAN TOPPLE TREES...DOWN POWER LINES...AND DAMAGE PROPERTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS DAMAGING WINDS ARE OCCURRING OR IMMINENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER ARE LIKELY OR OCCURRING. && $$ WAZ504-505-509-512-291915- /O.NEW.KSEW.WI.Y.0011.130930T0100Z-130930T1200Z/ SOUTHWEST INTERIOR-EAST PUGET SOUND LOWLANDS-TACOMA AREA- LOWER CHEHALIS VALLEY AREA- 407 AM PDT SUN SEP 29 2013 ...WIND ADVISORY IN EFFECT FOR THE SOUTHWEST INTERIOR...INCLUDING THE TACOMA AREA...AND THE CASCADE FOOTHILLS FROM 6 PM THIS EVENING TO 5 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 5 AM PDT MONDAY. * SOME AFFECTED LOCATIONS...TACOMA...OLYMPIA...CENTRALIA... MONTESANO...RENTON...AND BONNY LAKE. * TIMING...THE STRONGEST WINDS ARE EXPECTED TO OCCUR THIS EVENING OR WITH THE PASSAGE OF A STRONG COLD FRONT. * WIND...INCREASING FROM THE SOUTH AT 20 TO 35 MPH WITH GUSTS AS HIGH AS 55 MPH THIS EVENING. * IMPACTS...WINDS THIS STRONG CAN SNAP SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH OR GUSTS OF 45 TO 57 MPH ARE LIKELY. && $$ WAZ513-291915- /O.EXB.KSEW.HW.A.0002.130930T0100Z-130930T1000Z/ OLYMPICS- 407 AM PDT SUN SEP 29 2013 ...HIGH WIND WATCH IN EFFECT FOR THE OLYMPIC RANGE FROM THIS EVENING THROUGH LATE TONIGHT... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH LATE TONIGHT. * SOME AFFECTED LOCATIONS...HURRICANE RIDGE. * TIMING...THE STRONGEST WINDS ARE EXPECTED TO OCCUR THIS EVENING OR WITH THE PASSAGE OF A STRONG COLD FRONT. * WIND...INCREASING FROM THE SOUTHWEST AT 35 TO 50 MPH WITH GUSTS POSSIBLY AS HIGH AS 75 MPH THIS EVENING ACROSS AREAS EXPOSED TO STRONG SOUTHWEST WINDS. * IMPACTS...WINDS THIS STRONG CAN DOWN TREES AND POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING WIND EVENT. SUSTAINED WINDS OF AT LEAST 50 MPH...OR GUSTS OF 75 MPH OR STRONGER MAY OCCUR. && $$ WAZ515-291915- /O.EXT.KSEW.HW.A.0002.130930T0100Z-130930T1000Z/ WESTERN STRAIT OF JUAN DE FUCA- 407 AM PDT SUN SEP 29 2013 ...HIGH WIND WATCH IN EFFECT FOR THE WESTERN STRAIT OF JUAN DE FUCA FROM THIS EVENING THROUGH LATE TONIGHT... * SOME AFFECTED LOCATIONS...SEKIU. * TIMING...THE STRONGEST WINDS ARE EXPECTED TO OCCUR THIS EVENING OR BETWEEN 6 PM AND 10 PM PDT BUT THERE MAY BE ANOTHER BRIEF BURST OF STRONG WINDS ABOUT MIDNIGHT. * WIND...INCREASING FROM THE SOUTHEAST AT 20 TO 35 MPH WITH GUSTS TO 60 MPH POSSIBLE THIS EVENING. WINDS MAY BRIEFLY GUSTS TO 60 MPH FROM THE SOUTHWEST ABOUT MIDNIGHT. * IMPACTS...HIGH WINDS CAN TOPPLE TREES...DOWN POWER LINES...AND DAMAGE PROPERTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. && $$ WAZ508-511-291915- /O.EXT.KSEW.HW.A.0002.130930T0100Z-130930T1200Z/ SEATTLE/BREMERTON AREA-HOOD CANAL AREA- 407 AM PDT SUN SEP 29 2013 ...HIGH WIND WATCH IN EFFECT FOR THE SEATTLE AREA...KITSAP PENINSULA...AND HOOD CANAL AREA FROM THIS EVENING THROUGH LATE TONIGHT... * SOME AFFECTED LOCATIONS...SEATTLE...BREMERTON...AND SEABECK. * TIMING...THE STRONGEST WINDS ARE EXPECTED TO OCCUR BETWEEN 7 PM AND MIDNIGHT PDT OR WITH THE PASSAGE OF A STRONG COLD FRONT. * WIND...INCREASING FROM THE SOUTH AT 20 TO 35 MPH WITH GUSTS LOCALLY TO 60 MPH POSSIBLE THIS EVENING. * IMPACTS...HIGH WINDS CAN TOPPLE TREES...DOWN POWER LINES...AND DAMAGE PROPERTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. && $$ WWW.WEATHER.GOV/SEATTLE
623 WWUS76 KSEW 291807 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 1107 AM PDT SUN SEP 29 2013 ...POWERFUL AND DAMAGING WINDSTORM TO AFFECT PARTS OF WESTERN WASHINGTON TONIGHT... .EXPLOSIVE DEVELOPMENT IS TAKING PLACE WITH A LOW PRESSURE CENTER THAT WILL MAKE LANDFALL THIS EVENING SOMEWHERE BETWEEN THE FAR NORTH WASHINGTON COAST AND CENTRAL VANCOUVER ISLAND THIS EVENING. THIS HAS THE POTENTIAL TO BE ONE OF THE STRONGEST SEPTEMBER WINDSTORMS ON RECORD. NORTHWEST WASHINGTON...FROM THE NORTH COAST THROUGH THE STRAIT OF JUAN DE FUCA AND THE NORTH INTERIOR...WILL BE AT THE GREATEST RISK FROM THE STRONGEST WINDS. WAZ505-300600- /O.UPG.KSEW.WI.Y.0011.130930T0100Z-130930T1200Z/ /O.EXB.KSEW.HW.W.0003.130930T0000Z-130930T1100Z/ EAST PUGET SOUND LOWLANDS- 1107 AM PDT SUN SEP 29 2013 ...HIGH WIND WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 4 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 4 AM PDT MONDAY. THE WIND ADVISORY IS NO LONGER IN EFFECT. * SOME AFFECTED LOCATIONS...AUBURN...BELLEVUE...BOTHELL... MONROE...SNOHOMISH...AND LAKE STEVENS. * TIMING...THE STRONGEST WINDS ARE EXPECTED TO OCCUR THIS EVENING. * WIND...INCREASING FROM THE SOUTH AT 20 TO 35 MPH WITH GUSTS AS HIGH AS 50 TO 60 MPH. * IMPACTS...WINDS THIS STRONG CAN TOPPLE TREES...DOWN POWER LINES...AND DAMAGE PROPERTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT A HAZARDOUS WIND EVENT IS IMMINENT OR OCCURRING. && $$ WAZ508-511-300600- /O.UPG.KSEW.HW.A.0002.130930T0100Z-130930T1200Z/ /O.EXB.KSEW.HW.W.0003.130930T0000Z-130930T1100Z/ SEATTLE/BREMERTON AREA-HOOD CANAL AREA- 1107 AM PDT SUN SEP 29 2013 ...HIGH WIND WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 4 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 4 AM PDT MONDAY. * SOME AFFECTED LOCATIONS...SEATTLE...FEDERAL WAY...SHORELINE... BREMERTON...SILVERDALE...POULSBO...KINGSTON...SEABECK...AND THE HOOD CANAL BRIDGE AREA. * TIMING...THE STRONGEST WINDS ARE EXPECTED TO OCCUR THIS EVENING. * WIND...INCREASING FROM THE SOUTH AT 20 TO 35 MPH WITH GUSTS OF 50 TO 60 MPH. * IMPACTS...HIGH WINDS CAN TOPPLE TREES...DOWN POWER LINES...AND DAMAGE PROPERTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT A HAZARDOUS WIND EVENT IS IMMINENT OR OCCURRING. && $$ WAZ513-300600- /O.UPG.KSEW.HW.A.0002.130930T0100Z-130930T1000Z/ /O.EXB.KSEW.HW.W.0003.130929T2200Z-130930T1100Z/ OLYMPICS- 1107 AM PDT SUN SEP 29 2013 ...HIGH WIND WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 AM PDT MONDAY. * SOME AFFECTED LOCATIONS...EXPOSED RIDGETOP LOCATIONS SUCH AS HURRICANE RIDGE. * TIMING...THE STRONGEST WINDS ARE EXPECTED TO OCCUR THIS EVENING AND OVERNIGHT. * WIND...INCREASING FROM THE SOUTH AND THEN SOUTHWEST AT 35 TO 50 MPH WITH GUSTS NEAR 75 MPH. * IMPACTS...WINDS THIS STRONG CAN BLOW DOWN TREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT A HAZARDOUS WIND EVENT IS IMMINENT OR OCCURRING. && $$ WAZ515-300600- /O.UPG.KSEW.HW.A.0002.130930T0100Z-130930T1000Z/ /O.EXA.KSEW.HW.W.0003.130929T2200Z-130930T1200Z/ WESTERN STRAIT OF JUAN DE FUCA- 1107 AM PDT SUN SEP 29 2013 ...HIGH WIND WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 AM PDT MONDAY. * SOME AFFECTED LOCATIONS...SEKIU AND CLALLAM BAY. * TIMING...EAST WINDS WILL INCREASE THIS AFTERNOON AND BECOME STRONG EARLY THIS EVENING. A BRIEF BURST OF SOUTH WIND IS POSSIBLE AROUND THE TIME OF A FRONTAL PASSAGE AROUND 9 PM. STRONG WEST WINDS WILL CONTINUE OVERNIGHT. * WIND...EAST WINDS INCREASING TO 25 TO 35 MPH WITH GUSTS TO 50 MPH. WINDS SHIFTING OUT OF THE WEST OR SOUTHWEST THIS EVENING AT 30 TO 40 MPH WITH GUSTS TO 60 MPH. * IMPACTS...HIGH WINDS CAN TOPPLE TREES...DOWN POWER LINES...AND DAMAGE PROPERTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT A HAZARDOUS WIND EVENT IS IMMINENT OR OCCURRING. && $$ WAZ001-503-506-507-510-300600- /O.EXT.KSEW.HW.W.0003.130930T0000Z-130930T1400Z/ SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY- EVERETT AND VICINITY-ADMIRALTY INLET AREA- 1107 AM PDT SUN SEP 29 2013 ...HIGH WIND WARNING NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO 7 AM PDT MONDAY... * SOME AFFECTED LOCATIONS...EVERETT...PORT TOWNSEND...WHIDBEY ISLAND...ANACORTES...BELLINGHAM...CHERRY POINT AND THE SAN JUAN ISLANDS. * TIMING...STRONG SOUTHEAST WINDS WILL DEVELOP THIS EVENING. A SHIFT TO POWERFUL WEST WINDS IS EXPECTED AROUND MIDNIGHT FOR LOCATIONS NORTH OF EVERETT. * WIND...INCREASING FROM THE SOUTHEAST AT 30 TO 45 MPH WITH GUSTS TO 60 MPH THIS EVENING. THE STRONGEST WIND WILL LIKELY BE OVER THE ADMIRALTY INLET AREA WHERE GUSTS COULD REACH 60 TO 70 MPH. ONCE WINDS BECOME WESTERLY AROUND MIDNIGHT NORTH OF EVERETT...SPEEDS OF 40 TO 55 MPH WITH GUSTS OF 60 TO 70 MPH ARE POSSIBLE...WITH THE STRONGER WINDS FOR NORTH WHIDBEY ISLAND...FIDALGO ISLAND...AND THE SOUTHERN SAN JUAN ISLANDS. * IMPACTS...HIGH WINDS CAN TOPPLE TREES...DOWN POWER LINES...AND DAMAGE PROPERTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS DAMAGING WINDS ARE OCCURRING OR IMMINENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER ARE LIKELY OR OCCURRING. && $$ WAZ516-517-300600- /O.CON.KSEW.HW.W.0003.130929T2200Z-130930T1200Z/ NORTH COAST-CENTRAL COAST- 1107 AM PDT SUN SEP 29 2013 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 AM PDT MONDAY... * SOME AFFECTED LOCATIONS...ABERDEEN...OCEAN SHORES...LA PUSH... FORKS...AND NEAH BAY. THE STRONGEST WINDS WILL OCCUR OVER THE FAR NORTH COAST NEAR NEAH BAY. * TIMING...SOUTH WINDS WILL BECOME INCREASINGLY STRONG THROUGH 10 PM. A SHIFT TO STRONG WEST WINDS WILL OCCUR AROUND 10 PM...THEN DECREASE OVERNIGHT. * WIND...INCREASING FROM THE SOUTH AT 30 TO 45 MPH WITH GUSTS OF 60 TO 65 MPH. A SHIFT TO WEST WINDS IS EXPECTED AROUND 10 PM...WITH SIMILAR SPEEDS FOR MOST OF THE COAST. HOWEVER...A HURRICANE FORCE WIND GUST TO 75 MPH IS POSSIBLE OVER THE FAR NORTH COAST NEAR CAPE FLATTERY AND NEAH BAY. * IMPACTS...HIGH WINDS CAN TOPPLE TREES...DOWN POWER LINES...AND DAMAGE PROPERTY. NEAR NEAH BAY AND CAPE FLATTERY...HURRICANE FORCE WIND GUSTS ARE POSSIBLE...RESULTING IN POTENTIALLY EXTENSIVE DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS DAMAGING WINDS ARE OCCURRING OR IMMINENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER ARE LIKELY OR OCCURRING. && $$ WAZ514-300600- /O.EXB.KSEW.WI.Y.0011.130930T0400Z-130930T1400Z/ EASTERN STRAIT OF JUAN DE FUCA- 1107 AM PDT SUN SEP 29 2013 ...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 7 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 7 AM PDT MONDAY. * SOME AFFECTED LOCATIONS...PORT ANGELES AND SEQUIM. * TIMING...STRONGER WINDS WILL OCCUR AFTER A SHIFT TO WEST WINDS OCCURS AROUND 11 PM. * WIND...WEST WINDS 20 TO 35 MPH...WITH GUSTS OF 40 TO 55 MPH NEAR EXPOSED LOCATIONS ALONG THE STRAIT OF JUAN DE FUCA. * IMPACTS...WINDS THIS STRONG CAN SNAP SMALL TREE BRANCHES... TOPPLE SMALL OR SHALLOW ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH OR GUSTS OF 45 TO 57 MPH ARE LIKELY. && $$ WAZ504-509-512-300600- /O.CON.KSEW.WI.Y.0011.130930T0100Z-130930T1200Z/ SOUTHWEST INTERIOR-TACOMA AREA-LOWER CHEHALIS VALLEY AREA- 1107 AM PDT SUN SEP 29 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 5 AM PDT MONDAY... * SOME AFFECTED LOCATIONS...TACOMA...OLYMPIA...CENTRALIA...AND MONTESANO. * TIMING...THE STRONGEST WINDS ARE EXPECTED TO OCCUR THIS EVENING. * WIND...INCREASING FROM THE SOUTH AT 20 TO 35 MPH WITH GUSTS AS HIGH AS 50 TO 55 MPH. * IMPACTS...WINDS THIS STRONG CAN SNAP SMALL TREE BRANCHES... TOPPLE SMALL OR SHALLOW ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH OR GUSTS OF 45 TO 57 MPH ARE LIKELY. && $$ HANER WEATHER.GOV/SEATTLE
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this high wind watch went out at Sep 28, 9:00 AM PDT, 1 hour 53 minutes earlier.
Area forecast discussion, Sep 28, 9:00 AM PDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
900 AM PDT SAT SEP 28 2013
.SYNOPSIS...A STRONG FRONTAL SYSTEM WILL MOVE THROUGH WESTERN
WASHINGTON THROUGH TONIGHT. ANOTHER STRONG FRONTAL SYSTEM WILL REACH
THE AREA SUNDAY AFTERNOON AND NIGHT AND THAT SYSTEM WILL HAVE A DEEP
LOW PRESSURE CENTER CROSS VANCOUVER ISLAND SUNDAY EVENING. COOL AND
SHOWERY WEATHER IS ON TAP MONDAY THROUGH WEDNESDAY.
&&
.SHORT TERM...THE STRONG WET FRONTAL SYSTEM MOVING OVER WESTERN WA
SHOWS AN AREA OF PRESSURE FALLS OF 5MB/3HR SOUTH OF VANCOUVER ISLAND
AT 8AM. PRESSURE GRADIENTS OVER WESTERN WA WILL INCREASE THIS
AFTERNOON AS THE STRONG PORTION OF THE SYSTEM MOVES OVER WRN WA. THE
CENTER OF THE LARGE LOW PRESSURE SYSTEM IS NEAR 130W AROUND 52N THIS
MORNING. THE FRONT IS STRONG AND BY LATE THIS AFTERNOON THE NAM
SHOWS WIND SPEEDS REACHING 70KT OVER NW OREGON AT 850MB WITH 60-70KT
WINDS DOWN TO 925MB ALONG THE NORTH AND CENTRAL OREGON COAST. THIS
SYSTEM HAS PLENTY OF MOISTURE AND WITH THE STRONG SW FLOW ALOFT
HEAVY RAIN WILL FALL IN THE MOUNTAINS.
THE SECOND SYSTEM IS CURRENTLY OUT AROUND THE ALEUTIAN ISLANDS.
THERE IS A GOOD CHANCE THAT FRONTAL WAVE WILL SPIN UP AND A DEEP LOW
WILL CROSS VANCOUVER ISLAND SUNDAY EVENING. THE 12Z NAM TAKES A
971MB LOW INTO THE TOFINO AREA SUNDAY EVENING. THE 12Z GFS HAS A
980MB LOW ABOUT 100 MILES WEST OF DESTRUCTION ISLAND LATE SUNDAY
AFTERNOON AND IT CROSSES VANCOUVER ISLAND AND IS SHOWN AT THE NRN
PORTION OF THE STRAIT OF GEORGIA AROUND 11PM SUNDAY. THE PDX-BLI
GRADIENT AT THAT TIME IS FORECAST BY THE 12Z GFS TO BE AROUND
11MB...SO A WINDY NIGHT IS ON TAP. AT SOME POINT TODAY IT IS LIKELY
THAT A HIGH WIND WATCH WILL BE ISSUED FOR THAT SYSTEM.
.LONG TERM...THE FIRST HALF OF THE WEEK WILL BE COOL AND SHOWERY
WITH A LOW SNOW LEVEL IN THE MOUNTAINS...PROBABLY GETTING DOWN
AROUND 4500FT. DRY WEATHER IS POSSIBLE THURSDAY AND FRIDAY AS HIGH
PRESSURE BUILDS INTO THE AREA.
&&
.HYDROLOGY...TWO FRONTAL SYSTEMS OUGHT TO BRING 3 TO 5 INCHES OF
RAIN TO THE MOUNTAINS EACH THIS WEEKEND. THE FIRST SYSTEM DRAGS
THROUGH WESTERN WA TODAY AND TONIGHT AND THE SECOND SYSTEM WILL
REACH THE AREA SUNDAY AFTERNOON AND NIGHT. RAINFALL IN THE MOUNTAINS
WILL FILL UP THE RIVERS AND THERE IS A CHANCE OF GETTING UP TO FLOOD
STAGE ON SOME RIVERS...THE SKOKOMISH RIVER IN MASON COUNTY THE MOST
LIKELY. THERE IS A FLOOD WATCH IN EFFECT.
&&
.AVIATION...A STRONG FRONTAL SYSTEM WILL AFFECT W WA THROUGH 06Z.
THE ASSOCIATED COLD FRONT WILL REACH THE N COAST AROUND 00Z AND
PUGET SOUND AROUND 03Z. CONTINUING RAIN AHEAD OF THE FRONT WILL
LOWER CIGS DOWN BELOW 3000 FEET WITH AREAS OF IFR CIGS DEVELOPING.
VISIBILITY WILL BE GENERALLY 3-7 MILES IN RAIN...BUT LOCAL VIS 2SM
RA BR IS POSSIBLE. STRONG SOUTHERLY LOW LEVEL WINDS WILL DEVELOP
WITH AREAS OF 35-50 KT S-SW WINDS AT FL025 EXPECTED. AREAS OF S-SE
SURFACE WINDS 15-30 KT GUSTING 45 KT ARE POSSIBLE ESPECIALLY ALONG
THE COAST AND OVER INTERIOR AREAS NORTH OF SEATTLE.
ANOTHER STRONG COLD FRONT WILL AFFECT THE AREA SUNDAY THROUGH SUNDAY
NIGHT.
KSEA...CIGS ARE CURRENTLY VFR BUT WITH RAIN CONTINUING SHOULD LOWER
TO BKN-OVC010-020 BY 21Z. COULD SEE SOME IFR CIGS BKN005-010 AS
WELL. SSW WINDS ALOFT AT 5000 FEET WILL BE AROUND 40 KT AT
15Z...RISING TO 60 KT 21Z-00Z. WINDS WILL WEAKEN AFTER FROPA AROUND
03Z. SURFACE WINDS WILL REMAIN SOUTHERLY 10-20 KT...WITH GUSTS 20-30
KT FROM 21Z THROUGH ABOUT 03Z. KAM
&&
.MARINE...A STRONG COLD FRONT WILL REACH THE N COAST LATE THIS
AFTERNOON AND SWEEP ACROSS PUGET SOUND EARLY THIS EVENING. EXPECT
S-SE GALES ALONG THE COAST AND N INTERIOR AHEAD OF THE FRONT. THERE
IS A SMALLER CHANCE OF S GALES OVER N PUGET SOUND THIS
AFTERNOON...BUT CONFIDENCE IS LOW.
ANOTHER STRONG COLD FRONT WILL REACH THE COAST LATE SUNDAY AFTERNOON
WITH THE ASSOCIATED 972 MB TO 980 MB LOW REACHING CENTRAL VANCOUVER
ISLAND EARLY SUNDAY EVENING. THIS WILL DEFINITELY BE A VIGOROUS
FRONTAL SYSTEM WITH ANOTHER ROUND OF SOLID GALES AND POSSIBLY STORM
FORCE WINDS...BUT MODEL DIFFERENCES IN TRACK AND STRENGTH ARE STILL
LOWERING CONFIDENCE IN SOME OF THE DETAILS.
TODAYS FRONT WILL GENERATE 14 TO 17 FT SEAS OFFSHORE THAT WILL
SPREAD INTO THE NEAR COASTAL WATERS THIS EVENING. SEAS WILL LIKELY
BUILD TO AROUND 25 FEET OVER THE COASTAL WATERS SUNDAY NIGHT. KAM
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...WIND ADVISORIES ARE IN EFFECT FOR THE COAST...NORTH
INTERIOR...AND PARTS OF THE PUGET SOUND REGION TIL 7 PM
PDT THIS EVENING.
A FLOOD WATCH IS IN EFFECT FOR MUCH OF THE CWA FROM THIS
EVENING THROUGH MONDAY MORNING.
PZ...GALE WARNING COASTAL WATERS...ENTRANCES TO THE STRAIT OF JUAN
DE FUCA...ADMIRALTY INLET AND NORTHERN INLAND WATERS.
SMALL CRAFT ADVISORY PUGET SOUND AND HOOD CANAL.
SMALL CRAFT ADVISORY FOR ROUGH GRAYS HARBOR BAR.
STORM WATCH COASTAL WATERS...NORTHERN INLAND WATERS...
ADMIRALTY INLET AND EAST ENTRANCE TO THE STRAIT LATE SUNDAY
AFTERNOON AND SUNDAY NIGHT.
GALE WATCH PUGET SOUND AND HOOD CANAL...WEST ENTRANCE TO THE
STRAIT OF JUAN DE FUCA...AND THE CENTRAL STRAIT OF JUAN DE
FUCA SUNDAY AFTERNOON AND SUNDAY NIGHT.
&&
YOU CAN SEE AN ILLUSTRATED VERSION OF THE FORECAST DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTMLThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 27, 9:04 PM PDT | Gale Warning | SEW | 24 hr | |
| Sep 27, 9:04 PM PDT | Small Craft Advisory | SEW | 30 hr | |
| Sep 28, 2:41 AM PDT | Gale Watch | SEW | 24 hr | |
| Sep 28, 2:41 AM PDT | Small Craft Advisory for Rough Bar | SEW | 4 days | |
| Sep 28, 2:41 AM PDT | Storm Watch | SEW | 24 hr | |
| Sep 28, 3:23 AM PDT | Wind Advisory | SEW | San Juan | 16 hr |
| Sep 28, 2:39 PM PDT | River Flood Warning | SEW | Pierce | 31 hr |
Nearby
High Wind Watches in Washington, 2013Every high wind watch in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.